# SDR BAQA088114

- Difficulty date: July 22, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 5,873 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Part time: 1,023 hours
- Component: Starter Gen
- Component part number: 524031
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR HAS BRUSHES WORN.
